# SDR C8GA20080068

- Difficulty date: October 24, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT STRINGER 22L WAS CORRODED AT B.S. 1177. DAMAGE WAS OUT OF LIMITS. CUT OUT DAMAGED AREA AT STR. 22L AT B.S 1177, FABRICATED 2 EA STR. REPAIR MATERIALS FROM BAC 1498-143 7075T6 (14 3/8" & 9 1/4"). FABRICATED 2 EA SPLICES FROM BAC 1498-132. INSTALLED REPAIR IAW SRM 53-10-2, 53-10-3 AT STR. 22L STATION 1165-1189. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
